Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 9

All articles in this issue are freely accessible.

Formality of equivariant intersection cohomology of algebraic varieties
Andrzej Weber.
Proc. Amer. Math. Soc. 131 (2003), 2633-2638
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974316
A simple proof of a theorem of Bollobás and Leader
Hong Bing Yu.
Proc. Amer. Math. Soc. 131 (2003), 2639-2640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974317
Castelnuovo–Mumford regularity of simplicial semigroup rings with isolated singularity
Jürgen Herzog and Takayuki Hibi.
Proc. Amer. Math. Soc. 131 (2003), 2641-2647
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974318
Degree bounds in quantum Schubert calculus
Alexander Yong.
Proc. Amer. Math. Soc. 131 (2003), 2649-2655
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974319
On stable equivalences of Morita type for finite dimensional algebras
Yuming Liu.
Proc. Amer. Math. Soc. 131 (2003), 2657-2662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974320
Orthocomplete effect algebras
Gejza Jenca and Sylvia Pulmannová.
Proc. Amer. Math. Soc. 131 (2003), 2663-2671
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974321
An affine PI Hopf algebra not finite over a normal commutative Hopf subalgebra
Shlomo Gelaki and Edward S. Letzter.
Proc. Amer. Math. Soc. 131 (2003), 2673-2679
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974322
Howe duality and the quantum general linear group
R. B. Zhang.
Proc. Amer. Math. Soc. 131 (2003), 2681-2692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974323
On the extension problem for partial permutations
K. Auinger and B. Steinberg.
Proc. Amer. Math. Soc. 131 (2003), 2693-2703
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974324
Cancellation of direct sums of countable abelian $p$-groups
Rüdiger Göbel and Warren May.
Proc. Amer. Math. Soc. 131 (2003), 2705-2710
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974325
On a theorem of supersoluble automorphism groups
Reza Zomorrodian.
Proc. Amer. Math. Soc. 131 (2003), 2711-2713
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974326
Differentiable conjugacy of the Poincaré type vector fields on $\mathbf{R}^{3}$
Jiazhong Yang.
Proc. Amer. Math. Soc. 131 (2003), 2715-2720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974327
Traces of convex domains
Cezar Joita.
Proc. Amer. Math. Soc. 131 (2003), 2721-2725
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974328
$L^{p}$ estimates for a class of oscillatory integrals
G. Sampson.
Proc. Amer. Math. Soc. 131 (2003), 2727-2732
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974329
A necessary and sufficient condition for strictly positive definite functions on spheres
Debao Chen, Valdir A. Menegatto and Xingping Sun.
Proc. Amer. Math. Soc. 131 (2003), 2733-2740
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974330
Certain extremal problems for polynomials
D. P. Dryanov, M. A. Qazi and Q. I. Rahman.
Proc. Amer. Math. Soc. 131 (2003), 2741-2751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974331
$p$-hyponormal operators are subscalar
Lin Chen, Ruan Yingbin and Yan Zikun.
Proc. Amer. Math. Soc. 131 (2003), 2753-2759
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974332
$k$-hyponormality of powers of weighted shifts via Schur products
Raúl Curto and Sang Soo Park.
Proc. Amer. Math. Soc. 131 (2003), 2761-2769
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974333
An example in holomorphic fixed point theory
Monika Budzynska.
Proc. Amer. Math. Soc. 131 (2003), 2771-2777
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974334
Strict convexity of some subsets of Hankel operators
Caixing Gu and Jonathan E. Shapiro.
Proc. Amer. Math. Soc. 131 (2003), 2779-2789
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1974335
A Beurling-type theorem for the Fock space
Xiaoman Chen and Shengzhao Hou.
Proc. Amer. Math. Soc. 131 (2003), 2791-2795
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974336
$L^{p}$ versions of Hardy’s uncertainty principle on hyperbolic spaces
Nils Byrial Andersen.
Proc. Amer. Math. Soc. 131 (2003), 2797-2807
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974337
Interpolating sequences in harmonically weighted Dirichlet spaces
António Serra.
Proc. Amer. Math. Soc. 131 (2003), 2809-2817
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974338
Subspaces of $L_{p}$ with more than one complex structure
Razvan Anisca.
Proc. Amer. Math. Soc. 131 (2003), 2819-2829
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974339
On the denseness of the invertible group in Banach algebras
T. W. Dawson and J. F. Feinstein.
Proc. Amer. Math. Soc. 131 (2003), 2831-2839
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974340
$K$-theory of $\mathrm{SG}$-pseudo-differential algebras
Fabio Nicola.
Proc. Amer. Math. Soc. 131 (2003), 2841-2848
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974341
A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications
Kensho Takegoshi.
Proc. Amer. Math. Soc. 131 (2003), 2849-2858
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974342
Forced oscillation of second order linear and half-linear difference equations
O. Dosly, J. R. Graef and J. Jaros.
Proc. Amer. Math. Soc. 131 (2003), 2859-2867
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974343
On a characterization of the maximal ideal spaces of algebraically closed commutative $C^{∗}$-algebras
Takeshi Miura and Kazuki Niijima.
Proc. Amer. Math. Soc. 131 (2003), 2869-2876
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974344
A Tauberian theorem for Vilenkin series
W. R. Wade.
Proc. Amer. Math. Soc. 131 (2003), 2877-2881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974345
Irregular Gabor frames and their stability
Wenchang Sun and Xingwei Zhou.
Proc. Amer. Math. Soc. 131 (2003), 2883-2893
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974346
Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity
Steven D. Taliaferro and Lei Zhang.
Proc. Amer. Math. Soc. 131 (2003), 2895-2902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974347
Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature
Takuji Sato.
Proc. Amer. Math. Soc. 131 (2003), 2903-2909
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974348
The measure of holomorphicness of a real submanifold of an almost Hermitian manifold
Fernando Etayo.
Proc. Amer. Math. Soc. 131 (2003), 2911-2920
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974349
Convexity of moment polytopes of algebraic varieties
William Liu.
Proc. Amer. Math. Soc. 131 (2003), 2921-2932
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974350
Measures invariant under the geodesic flow and their projections
Craig J. Sutton.
Proc. Amer. Math. Soc. 131 (2003), 2933-2936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974351
A strong law of large numbers for generalized random sets from the viewpoint of empirical processes
Frank N. Proske and Madan L. Puri.
Proc. Amer. Math. Soc. 131 (2003), 2937-2944
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974352
Quantum unique ergodicity
Harold Donnelly.
Proc. Amer. Math. Soc. 131 (2003), 2945-2951
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974353
Proofs of two conjectures of Gray involving the double suspension
Stephen D. Theriault.
Proc. Amer. Math. Soc. 131 (2003), 2953-2962
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974354
A note on the imbedding theorem of Browder and Ton
J. Berkovits.
Proc. Amer. Math. Soc. 131 (2003), 2963-2966
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974355
Errata to “Games and general distributive laws in Boolean algebras”
Natasha Dobrinen.
Proc. Amer. Math. Soc. 131 (2003), 2967-2968
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1974356
American Mathematical Society